# SDR 2005UALA01192

- Difficulty date: October 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 27,826 hours, 3,430 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Eel,48rt, 5e Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT 48 RT AND 5E AFT INOPERATIVE.
